# SDR C1HA200396004

- Difficulty date: February 12, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Burned
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAVING 12000 FT SMELLED STRONG ELECTRICAL BURNING ODOR F/O NOTICED FIRST.  NO SMOKE WAS SEEN. NOTICED AUTO COOLING DOOR BEGAN TO OPEN.  FOUND 2 POSTS AND WIRES TO WING ILLUMINATION LIGHT SWITCH BURNED.  R & R SWITCH AND REPLACED WIRES OPS NORMAL.
